# SDR ASAA9880130

- Difficulty date: July 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53077
- System (JASC): 5610 · Flight Compartment Windows
- Part: Pin
- Condition: Out Of Track
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLIGHT 419, CREW REPORTED THE FLIGHT COMPARTMENT RIGHT SLIDING WINDOW WOULD NOT OPEN.  FOUND WINDOW UPPER GUIDE PIN OUT OF TRACK.  REPOSITIONED PIN INTO TRACK AND OPERATED NORMALLY.  (M)
